# SDR 2A6R2022111465901

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N585CH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9588
- Aircraft time: 1,599 hours, 4,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Cracked
- Location: Bs 6616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN MBB-BK117 C2-53-017 ON STA6616, FOUND A CRACK ON STA6616.  STOP DRILLED CRACK AND PERFORMED SERVICE BULLETIN MBB-BK117 C2-53-017
